ADOL 500MG 24 CAP
Paracetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever Adol Suspension is used as pain reliever for mild to moderate pain as well as teething pain It also relieves the discomfort that accompanies cold, flu and sore throat as well as fever reducer Paracetamol 500 MG CAPSULE
- Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat. - Effectively reduces fever that may accompany various types of infections specially in case of cold or flu.
Size |
24 CAP |
---|---|
Directions of use |
- Adults and children above 12 years: 1 - 2 caplets. - Children 6 - 12 years: 1/2 - 1 caplet. - Dose may be repeated every 4 - 6 hours. - Do not take more than 4 doses in a 24-hour period. - Do not take for more than 3 days without consulting you |
Active Ingredients |
Paracetamol 500 mg. |
Indication |
Anti-Pyretic Analgesic Anti - Inflammatory |